# SDR UALA2009040801000

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 33,615 hours, 13,599 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1736
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 3 SERVICE CHECK THE CABIN EMERGENCY LIGHT CHECK FAILED.  EPSU INT LOAD AFT L FAULT.  BITE TEST ON THE EPSU AT DOOR 2-LEFT SHOWS SAME FAULT.  REPLACED EPSU AND BATTERY AT DOOR 2-LEFT (13WL).  OPS TEST OK.
